# SDR IPXA2016092108495

- Difficulty date: August 31, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING REAR SPAR UPPER CAP HAS CORROSION AT XORS 780 - 827.  REPAIRED THE SPAR CAP IAW EA 011-5710-01-A6430 REV. I/R AND EO MD11-5710-61899-A.
